# SDR FDEA201001140126

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 58,659 hours, 13,155 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSP AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS = 690 AND STA XORS = 700.  REPAIR CARRIED OUT IAW EA NR 1-5710-137539. REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REVISION 109.
